Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

I am little worried am I pregnant ?

Hi, I am on cerazetter for last 3 months, last month I bled quite a lot with severe waist pain as well. this month i have already crossed 12 days i am not getting my periods. I am little worried am I pregnant ?
Asked On : Tue, 18 Jan 2011
Answers:  1 Views:  295
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
First take a urine pregnancy test with a home kit. Do it with the firts urine sample in the morning. If that is negative a lot of your worry is over. Unlike other pills Cerazette is taken daily without a break, even during your periods. If you did take a break, even for a day, the chance of pregnancy can't be ruled out, unless you supplemented that break with a barrier tpye of contraceptive. By itself cerazette is a weak pill, also called 'mini pill' and because it is taken continuously, your cycles may get delayed but it is unlikely to get heavy, unless you stopped cerazette temporarily. So if your pregnancy test is negative, continue with cerazette, and let the period come albeit delayed.
Answered: Tue, 18 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor